zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The asymptotic structure of nearly unstable non-negative integer-valued AR(1) models. (English) Zbl 1200.62105
Summary: This paper considers non-negative integer-valued autoregressive processes where the autoregression parameter is close to unity. We consider the asymptotics of this `near unit root’ situation. The local asymptotic structure of the likelihood ratios of the model is obtained, showing that the limit experiment is Poissonian. To illustrate the statistical consequences we discuss efficient estimation of the autoregression parameter and efficient testing for a unit root.

MSC:
62M10Time series, auto-correlation, regression, etc. (statistics)
62M09Non-Markovian processes: estimation
60J80Branching processes
62G20Nonparametric asymptotic efficiency
WorldCat.org
Full Text: DOI arXiv
References:
[1] Ahn, S., Lee, G. and Jeon, J. (2000). Analysis of the M/D/1-type queue based on an integer-valued first-order autoregressive process., Oper. Res. Lett. 27 235-241. · Zbl 0991.90036 · doi:10.1016/S0167-6377(00)00047-X
[2] Al-Osh, M. and Alzaid, A. (1987). First-order integer-valued autoregressive (INAR(1)) processes., J. Time Ser. Anal. 8 261-75. · Zbl 0617.62096 · doi:10.1111/j.1467-9892.1987.tb00438.x
[3] Al-Osh, M. and Alzaid, A. (1990). An integer-valued, p th-order autoregressive structure (INAR( p )) process. J. Appl. Probab. 27 314-324. · Zbl 0704.62081 · doi:10.2307/3214650
[4] Alzaid, A. (1988). First-order integer-valued autoregressive (INAR(1)) process: distributional and regression properties., Statist. Neerlandica 42 53-61. · Zbl 0647.62086 · doi:10.1111/j.1467-9574.1988.tb01521.x
[5] Bélisle, P., Joseph, L., MacGibbon, B., Wolfson, D. and du Berger, R. (1998). Change-point analysis of neuron spike train data., Biometrics 54 113-123. · Zbl 1058.62576 · doi:10.2307/2534000
[6] Berglund, E. and Brännäs, K. (2001). Plants’ entry and exit in Swedish municipalities., Ann. Reg. Sci. 35 431-448.
[7] Bickel, P., Klaassen, C., Ritov, Y. and Wellner, J. (1998)., Efficient and Adaptive Estimation for Semi-parametric Models , 2nd ed. New York: Springer. · Zbl 0894.62005
[8] Bickel, P.J. and Kwon, J. (2001). Inference for semiparametric models: Some questions and an answer., Statist. Sinica 11 863-960. With comments and a rejoinder by the authors. · Zbl 0997.62028
[9] Böckenholt, U. (1999a). An INAR(1) negative multinomial regression model for longitudinal count data., Psychometrika 64 53-67. · Zbl 06318579
[10] Böckenholt, U. (1999b). Mixed INAR(1) Poisson regression models: Analyzing heterogeneity and serial dependencies in longitudinal count data., J. Econometrics 89 317-338. · Zbl 0958.62110 · doi:10.1016/S0304-4076(98)00069-4
[11] Böckenholt, U. (2003). Analysing state dependences in emotional experiences by dynamic count data models., J. Roy. Statist. Soc. Ser. C 52 213-226. JSTOR: · Zbl 1111.62377 · doi:10.1111/1467-9876.00399 · http://links.jstor.org/sici?sici=0035-9254%282003%2952%3A2%3C213%3AASDIEE%3E2.0.CO%3B2-4&origin=euclid
[12] Brännäs, K. and Hellström, J. (2001). Generalized integer-valued autoregression., Econometric Rev. 20 425-443. · Zbl 1077.62530 · doi:10.1081/ETC-100106998
[13] Brännäs, K. and Quoreshi, S. (2004). Integer-valued moving average modelling of the number of transactions in stocks. Working paper, Umeå Economic Studies, 637.
[14] Cardinal, M., Roy, R. and Lambert, J. (1999). On the application of integer-valued time series models for the analysis of disease incidence., Stat. Med. 18 2025-2039.
[15] Chan, N. and Wei, C. (1987). Asymptotic inference for nearly nonstationary AR(1) processes., Ann. Statist. 15 1050-1063. · Zbl 0638.62082 · doi:10.1214/aos/1176350492
[16] Drost, F., Klaassen, C. and Werker, B. (1997). Adaptive estimation in time-series models., Ann. Statist. 25 786-818. · Zbl 0941.62093 · doi:10.1214/aos/1031833674
[17] Drost, F., van den Akker, R. and Werker, B. (2008a). Note on integer-valued bilinear time series models., Statist. Probab. Lett. 78 992-996. · Zbl 05287919
[18] Drost, F., van den Akker, R. and Werker, B. (2008b). Local asymptotic normality and efficient estimation for, INAR( p ) models. J. Time Ser. Anal. 29 783-801. · Zbl 1199.62007 · doi:10.1111/j.1467-9892.2008.00581.x
[19] Drost, F., van den Akker, R. and Werker, B. (2008c). Efficient estimation of autoregression parameters and innovation distribution for semi-parametric non-negative integer-valued, AR( p ) models. J. Roy. Statist. Soc. Ser. B . · Zbl 1199.62007
[20] Du, J.-G. and Li, Y. (1991). The integer valued autoregressive, (INAR( p )) model. J. Time Ser. Anal. 12 129-142. · Zbl 0727.62084 · doi:10.1111/j.1467-9892.1991.tb00073.x
[21] Feller, W. (1968)., An introduction to Probability Theory and Its Applications I , 3rd ed. New York: Wiley. · Zbl 0155.23101
[22] Franke, J. and Seligmann, T. (1993). Conditional maximum-likelihood estimates for INAR(1) processes and their applications to modelling epileptic seizure counts. In, Developments in time series (T. Subba Rao, ed.) 310-330. London: Chapman and Hall. · Zbl 0878.62080
[23] Freeland, R. and McCabe, B. (2004). Analysis of low count time series data by Poisson autoregression., J. Time Ser. Anal. 25 701-722. · Zbl 1062.62174 · doi:10.1111/j.1467-9892.2004.01885.x
[24] Freeland, R. and McCabe, B. (2005). Asymptotic properties of CLS estimators in the Poisson AR(1) model., Statist. Probab. Lett. 73 147-153. · Zbl 1065.62032 · doi:10.1016/j.spl.2005.03.006
[25] Gourieroux, C. and Jasiak, J. (2004). Heterogeneous INAR(1) model with application to car insurance., Insurance Math. Econom. 34 177-192. · Zbl 1107.62110 · doi:10.1016/j.insmatheco.2003.11.005
[26] Hellström, J. (2001). Unit root testing in integer-valued AR(1) models., Econom. Lett. 70 9-14. · Zbl 0968.91029 · doi:10.1016/S0165-1765(00)00344-X
[27] Hirano, K. and Porter, J. (2003a). Asymptotic efficiency in parametric structural models with parameter dependent support., Econometrica 71 1307-1338. JSTOR: · Zbl 1154.62414 · doi:10.1111/1468-0262.00451 · http://links.jstor.org/sici?sici=0012-9682%28200309%2971%3A5%3C1307%3AAEIPSM%3E2.0.CO%3B2-J&origin=euclid
[28] Hirano, K. and Porter, J. (2003b). Efficiency in asymptotic shift experiments. Working, paper.
[29] Ispány, M., Pap, G. and van Zuijlen, M. (2003a). Asymptotic inference for nearly unstable INAR(1) models., J. Appl. Probab. 40 750-765. · Zbl 1042.62080 · doi:10.1239/jap/1059060900
[30] Ispány, M., Pap, G. and van Zuijlen, M. (2003b). Asymptotic behavior of estimators of the parameters of nearly unstable INAR(1) models. In, Foundations of Statistical Inference (Y. Haitovsky, H. Lerche and Y. Ritov, eds.) 193-204. Heidelberg: Physica. · Zbl 05280103
[31] Ispány, M., Pap, G. and van Zuijlen, M. (2005). Fluctuation limit of branching processes with immigration and estimation of the means., Adv. Appl. Probab. 37 523-538. · Zbl 1069.62065 · doi:10.1239/aap/1118858637
[32] Jeganathan, P. (1995). Some aspects of asymptotic theory with applications to time series models., Econometric Theory 11 818-887. JSTOR: · doi:10.1017/S0266466600009907 · http://links.jstor.org/sici?sici=0266-4666%28199512%2911%3A5%3C818%3ASAOATW%3E2.0.CO%3B2-3&origin=euclid
[33] Jung, R., Ronning, G. and Tremayne, A. (2005). Estimation in conditional first order autoregression with discrete support., Statist. Papers 46 195-224. · Zbl 1083.62089 · doi:10.1007/BF02762968
[34] Le Cam, L. (1986)., Asymptotic Methods in Statistical Decision Theory , 1st ed. New York: Springer. · Zbl 0605.62002
[35] Le Cam, L. and Yang, G. (1990)., Asymptotics in Statistics : Some Basic Concepts , 1st ed. New York: Springer. · Zbl 0719.62003
[36] Ling, S. and McAleer, M. (2003). Adaptive estimation in nonstationary ARMA models with GARCH noises., Ann. Statist. 31 642-674. · Zbl 1039.62084 · doi:10.1214/aos/1051027884
[37] Neal, P. and Subba Rao, T. (2007). MCMC for integer-valued ARMA processes., J. Time Ser. Anal. 28 92-110. · Zbl 1164.62049 · doi:10.1111/j.1467-9892.2006.00500.x
[38] Philips, P. (1987). Towards a unified asymptotic theory for autoregression., Biometrika 74 535-547. JSTOR: · Zbl 0654.62073 · doi:10.1093/biomet/74.3.535 · http://links.jstor.org/sici?sici=0006-3444%28198709%2974%3A3%3C535%3ATAUATF%3E2.0.CO%3B2-S&origin=euclid
[39] Pickands III, J. and Stine, R. (1997). Estimation for an M/G/\infty queue with incomplete information., Biometrika 84 295-308. JSTOR: · Zbl 0883.62092 · doi:10.1093/biomet/84.2.295 · http://www3.oup.co.uk/biomet/hdb/Volume_84/Issue_02/
[40] Rudholm, N. (2001). Entry and the number of firms in the Swedish pharmaceuticals market., Rev. Ind. Organ. 19 351-364.
[41] Serfling, R. (1975). A general Poisson approximation theorem., Ann. Probab. 3 726-731. · Zbl 0321.60018 · doi:10.1214/aop/1176996313
[42] Silva, M. and Oliveira, V. (2005). Difference equations for the higher order moments and cumulants of the, INAR( p ) model. J. Time Ser. Anal. 26 17-36. · Zbl 1091.62086 · doi:10.1111/j.1467-9892.2005.00388.x
[43] Silva, I. and Silva, M. (2006). Asymptotic distribution of the Yule-Walker estimator for, INAR( p ) processes. Statist. Probab. Lett. 76 1655-1663. · Zbl 1097.62089 · doi:10.1016/j.spl.2006.04.008
[44] Shiryaev, A. and Spokoiny, V. (1999)., Statistical Experiments and Decisions : Asymptotic Theory , 1st ed. River Edge, NJ: World Scientific Publishing Company. · Zbl 0967.62002 · http://www.worldscientific.com/worldscibooks/10.1142/4247#t=toc
[45] Steutel, F. and van Harn, K. (1979). Discrete analogues of self-decomposability and stability., Ann. Probab. 7 893-899. · Zbl 0418.60020 · doi:10.1214/aop/1176994950
[46] Thyregod, P., Carstensen, J., Madsen, H. and Arnbjerg-Nielsen, K. (1999). Integer valued autoregressive models for tipping bucket rainfall measurements., Environmetrics 10 395-411.
[47] Van den Akker, R. (2007). Integer-valued time series. Ph.D. dissertation, Tilburg Univ. Available at, http://arno.uvt.nl/show.cgi?did=306632.
[48] Van der Vaart, A. (1991). An asymptotic representation theorem., Internat. Statist. Rev. 59 97-121. · Zbl 0742.62004
[49] Van der Vaart, A. (2000)., Asymptotic Statistics , 1 ed. Cambridge: Cambridge Univ. Press. · Zbl 0910.62001 · doi:10.1017/CBO9780511802256
[50] Wei, C. and Winnicki, J. (1990). Estimation of the means in the branching process with immigration., Ann. Statist. 18 1757-1773. · Zbl 0736.62071 · doi:10.1214/aos/1176347876
[51] Wefelmeyer, W. (1996). Quasi-likelihood and optimal inference., Ann. Statist. 24 405-422. · Zbl 0853.62066 · doi:10.1214/aos/1033066217
[52] Wong, W. (1992). On asymptotic efficiency in estimation theory., Statist. Sinica 2 47-68. · Zbl 0820.62025
[53] Zheng, H., Basawa, I. and Datta, S. (2006). Inference for, p th-order random coefficient integer-valued autoregressive processes. J. Time Ser. Anal. 27 411-440. · Zbl 1126.62086 · doi:10.1111/j.1467-9892.2006.00472.x